# SDR IPXA2017090421300

- Difficulty date: August 18, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 16,089 hours, 10,136 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMAIN CABIN CROSSBEAM AT FRAME 79, Y1580 LT IS CRACKED.  REPAIRED IAW EO A300-5310-65342-A.
